# SDR FDEA201208173049

- Difficulty date: August 17, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 68,168 hours, 15,651 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK AT BS 755, X= 27 , FOUND CROWN WORN.   REPAIRED AS PER SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 50.   REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REVISION 115.
